| Catalog Number |
Y936H |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported an animal underwent an unknown veterinary procedure on (b)(6) 2024 and suture was used.Before use on the patient, it was reported by the distributor per customer that the box of 3/0 suture had 4/0 suture boats in it.There were no adverse consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: 1.Is a photo available of the product? 2.Status of product return.Aloha, i¿ve included the pictures of the product.It¿s still here pending return instructions.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/3/2024.H6 component code: g07002 pending evaluation of returned device.A device has been received; however, it has not yet been evaluated.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/9/2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3 investigational summary: the product was returned to ethicon for evaluation.One open box with thirty-five unopened samples and one open sample were received for analysis.Product code y936, lot tlmmjz.Upon initial inspection of the product codes, it was observed that the product code and lot number printed on the foil packets inside were noted different than the information printed in the box.The box is associated with product code y936, lot tlmmjz, while the foil packets correspond to product code y304, lot tlmmcb, resulting in mix product.Based on the information currently available, product mix was identified during the investigation of the sample received.This product issue will be addressed through the ethicon quality system.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.A manufacturing record evaluation was performed for the finished device tlmmjz / y936h batch number, and non-conformances no related to the reported complaint condition were identified.Expiration date: sep/30/2028.Date of mfg.: oct/17/2023.A manufacturing record evaluation was performed for the finished device tlmmcb / y304 batch number, and no non-conformances were identified.Expiration date: sep/30/2028 date of mfg.: oct/16/2023.